Communications in Mathematical Physics

The Berezin transform and invariant differential operators

A. Unterberger and H. Upmeier

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 164, Number 3 (1994), 563-597.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104270949

Mathematical Reviews number (MathSciNet)
MR1291245

Zentralblatt MATH identifier
0843.32019

Subjects
Primary: 58G15
Secondary: 22E70: Applications of Lie groups to physics; explicit representations [See also 81R05, 81R10] 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15] 46N50: Applications in quantum physics 47G99: None of the above, but in this section 47N50: Applications in the physical sciences 81R30: Coherent states [See also 22E45]; squeezed states [See also 81V80]

Citation

Unterberger, A.; Upmeier, H. The Berezin transform and invariant differential operators. Comm. Math. Phys. 164 (1994), no. 3, 563--597. https://projecteuclid.org/euclid.cmp/1104270949


Export citation